# SDR SIMA20120417003

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 21,531 hours, 19,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 14534984403
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE MAIN DOOR EMERGENCY LIGHT PANEL DAMAGED AND CRACKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT PANEL IAW EMB AMM 25-23-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
